English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Cyclic extensions and the local lifting problem

Obus, A., & Wewers, S. (2014). Cyclic extensions and the local lifting problem. Annals of Mathematics, 180(1), 233-284. doi:10.4007/annals.2014.180.1.5.

Item is

Files

show Files
hide Files
:
Obus_cyclic extensions_2014.pdf (Publisher version), 575KB
 
File Permalink:
-
Name:
Obus_cyclic extensions_2014.pdf
Description:
-
OA-Status:
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-
:
Obus_cyclic extensions_oa_2014.pdf (Any fulltext), 396KB
Name:
Obus_cyclic extensions_oa_2014.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Obus, Andrew1, Author           
Wewers, Stefan1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2014
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Annals of Mathematics
  Alternative Title : Ann. of Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 180 (1) Sequence Number: - Start / End Page: 233 - 284 Identifier: -